Resonance of Ramanujan's Mathematics ; Vols.I,II & III

By: Agarwal, R PMaterial type: TextTextPublication details: New Delhi ; New Age International (P) Ltd. ; 1996Description: 259p; 222p; 216pISBN: Vol.1: 81 224 0990 3; Vol.2: 81 224 0991 1; Vol.3: 81-224-1188-6;Subject(s): Ramanujan's Mathematics
Item type: BOOKS
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
The Institute of Mathematical Sciences, Chennai, India

Powered by Koha